About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 576709, 13 pages
http://dx.doi.org/10.1155/2013/576709
Research Article

Adaptive Sliding Mode Control of a Novel Class of Fractional Chaotic Systems

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai 264001, China

Received 14 June 2013; Revised 6 August 2013; Accepted 7 August 2013

Academic Editor: J. A. Tenreiro Machado

Copyright © 2013 Jian Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Jian Yuan, Bao Shi, Xiaoyun Zeng, Wenqiang Ji, and Tetie Pan, “Sliding Mode Control of the Fractional-Order Unified Chaotic System,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • Bao Shi, Jian Yuan, and Chao Dong, “Pseudo-State Sliding Mode Control of Fractional SISO Nonlinear Systems,” Advances in Mathematical Physics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Shumin Fei, “Robust Control of a Class of Uncertain Fractional-Order Chaotic Systems wit h Input Nonlinearity via an Adaptive Sliding Mode Technique,” Entropy, vol. 16, no. 2, pp. 729–746, 2014. View at Publisher · View at Google Scholar
  • Bao Shi, Jian Yuan, and Chao Dong, “On Fractional Model Reference Adaptive Control,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Yiheng Wei, Hamid Reza Karimi, Shu Liang, Qing Gao, and Yong Wang, “General Output Feedback Stabilization for Fractional Order Systems: An LMI Approach,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Yiheng Wei, Hamid Reza Karimi, Jinwen Pan, Qing Gao, and Yong Wang, “Observation of a Class of Disturbance in Time Series Expansion for Fractional Order Systems,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar